# SDR FDEA201101260363

- Difficulty date: January 26, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E FOUND WITH EXISTING REPAIR AT FORWARD OF FUEL PANEL AREA.  LT WING FIXED L/E REPAIR AT FWD OF REFUEL PANEL AREA EVALUATED AND FOUND NOT IAW APPROVED DATA.  LT WING FIXED L/E FWD OF REFUEL PANEL CARRIED OUT REPAIR IAW EA 1-5730-143848 & EO 1-5100-7-5001 A5 PART1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 111.
